| Model Number |
2038-22-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a trial spacer 12/14 +10 broke around the ring when putting into the trial head.There were no pieces left in the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.